MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The returned tria ureteral stent was analyzed, and a visual evaluation noted that the middle section of the stent was detached/separated.The suture string was returned loaded and cut in the device.No other issues with the device were noted.The reported event was confirmed.The analysis of the returned device revealed that the middle section of the ureteral stent was detached/separated.Additionally, the picture provided by the complainant showed the stent shaft detached at the middle section.According to product analysis, the issue occurred during unpacking, the problem found is an issue that could have been generated by the user or due to the interacting of the device with the suture string.Review and analysis of all available information indicated that the root cause is adverse event related to procedure.A complaint with a cause of adverse event related to procedure indicates that the adverse event occurred during preparation and the device had no influence on the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was used during a ureteroscopy and stent placement procedure in the kidney, ureter, bladder, performed on (b)(6) 2021.During unpacking, the stent broke in two.Another tria ureteral stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.A photo of the complaint device was provided and showed that the stent shaft was broken in two.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: medical device problem code a0401 captures the reportable event of stent shaft break.Block h10: the returned tria ureteral stent was analyzed, and a visual evaluation noted that the middle section of the stent was detached/separated.The suture string was returned loaded and cut in the device.No other issues with the device were noted.The reported event was confirmed.The analysis of the returned device revealed that the middle section of the ureteral stent was detached/separated.Additionally, the picture provided by the complainant showed the stent shaft detached at the middle section.According to product analysis, the issue occurred during unpacking, the problem found is an issue that could have been generated by the user or due to the interacting of the device with the suture string.Review and analysis of all available information indicated that the root cause is adverse event related to procedure.A complaint with a cause of adverse event related to procedure indicates that the adverse event occurred during preparation and the device had no influence on the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11607372
Report Number3005099803-2021-01426
Device Sequence Number16966895
Product Code FAD
UDI-Device Identifier08714729953968
UDI-Public08714729953968
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2023
Device Model NumberM0061903250
Device Catalogue Number1983-02
Device Lot Number0026242128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1